# SDR P5CA9800314

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FOREFLAP I/B PANEL FOUND SKIN DISBONDED AT CORROSION REWORK LOCATION 2 BY 10 INCHES.  HOT BOND REPAIRED PER SRM 51-40-06 FIG 17 AND FIG 17A.
